# SDR DALA2016040802704

- Difficulty date: April 7, 2016
- Submitted: April 8, 2016
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 65,865 hours, 48,639 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT REAR SPAR SHOWS A CRACK INDICATION OF 0.100" IAW NDT SPM 06-01.001 AT THE 5:30 POSITION. CRACK VERIFIED LESS THAN 1".  PERFORMED REPAIR IAW DWG JO60271.
